# SDR DALA1317670668

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 70,326 hours, 32,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EXPERIENCED SMOKEAND FUMES OF A RUBBER ODOR IN FORWARD CABIN ROWS 1 & 2 AFTER PUSHBACK AND ENGINE START.  INSPECTED ALL ELECTRICAL ITEMS IN FORWARD GALLEY, LIGHTING BALLASTS, AND FIXTURES; INSPECTED RIGHT RECIRCIRCULATION FAN, AND RAN ENGINES, NO ODORS NOTED.
